In this paper, we present for the first time a sequence of quaternions of order 4 that we will call the fourth-order Jacobsthal and the fourth-order Jacobsthal-Lucas quaternions. In particular, we are interested in the generating function, Binet formula, explicit formula and some interesting results for fourth-order Jacobsthal quaternions and fourth-order Jacobsthal-Lucas quaternions. This generalizes some previous results given by Szynal-Liana and Wloch in [13], Torunbalci Aydin and Yüce in [14] and Cerda-Morales in [2].
| Primary Language | English |
|---|---|
| Subjects | Mathematical Sciences |
| Journal Section | Research Article |
| Authors | |
| Publication Date | September 30, 2018 |
| Submission Date | June 18, 2018 |
| Acceptance Date | August 2, 2018 |
| Published in Issue | Year 2018 Volume: 1 Issue: 2 |
Journal of Mathematical Sciences and Modelling
The published articles in JMSM are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.